Legacy Identifier: 473

Article Information

Authors
Year
1988-03-01
Title
Species of Australian Telenominae (Hymenoptera: Scelionidae) of A. P. Dodd and A. A. Girault.
Journal
Proceedings of the Entomological Society of Washington
Volume
90
Part
Pages
229-243

TaxonCitation

Element waiting for Javascript to enable. If this message does not change within the next few seconds, please ensure you have javascript enabled for your browser.
Element currently initializing.
Waiting for data from the server, table will be rendered shortly.

Filter Columns:

    Active Column(s) Drag to Sort

      Inactive Column(s)

        PDF Files